# SDR 9JLA2013031204755

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 11,040 hours, 6,812 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Gauge
- Part number: 10015
- Part serial: F288
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE DISCOVERED, DURING OXYGEN SERVICE THAT THE OXYGEN GAUGE LOCATED AT THE FILLER PORT HAD AN INTERNAL LEAK.  REMOVED THE OXYGEN CONTENTS GAUGE AND INSTALLED NEW OXYGEN GAUGE. LEAK AND FUNCTIONAL CHECKS SATISFACTORY. REF: AMM 35-10-33.
